# SDR FDEA202103190709

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 140T013039
- Condition: Cracked
- Location: Bs 1087
- Part time: 11,381 hours, 4,297 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FWD OF PIT STA 1087 LBL20 FLOOR SUPPORT STRUCTURE VERTICAL ATTACH ANGLE UPPER SIDE IS CRACKED  REMOVED AND REPLACED AFT PIT , FWD OF AFT PIT STA 1087 LBL20 FLOOR SUPPORT STRUCTURE VERTICAL ATTACH ANGLE
